Please use this identifier to cite or link to this item: http://hdl.handle.net/10266/6462
Full metadata record
DC FieldValueLanguage
dc.contributor.supervisorMeenakshi Rana-
dc.contributor.authorVasudha-
dc.date.accessioned2023-04-18T05:37:21Z-
dc.date.available2023-04-18T05:37:21Z-
dc.date.issued2023-04-18-
dc.identifier.urihttp://hdl.handle.net/10266/6462-
dc.description.abstractIn this thesis, we study the combinatorial interpretations of various q–series identities listed in Chu–Zhang and Slater’s compendium (W. Chu and W. Zhang, Bilateral bailey lemma and Rogers—Ramanujan identities, Advances in Applied Mathematics, 42(3):358–391, 2009 and L.J. Slater, Further identities of the Rogers–Ramanujan type, The Proceedings of the London Mathematical Society, 2(1):147– 167, 1952). We employ various combinatorial tools such as (n + t)–color overpartitions, three-line arrays, split part (n + t)–color partitions, 2– color F–partitions and lattice paths to establish the combinatorial interpretations of many q–series. Further we provide bijections between mentioned combinatorial tools. We then find the combinatorial interpretations of q–series identities involving double sums series related to moduli 4k and 4k + 2 using (n + t)–color partitions. In addition to above, we use the combinatorial tools of color partitions, split color partitions and signed partitions notion to define signed color partitions. This tool is used to provide the combinatorial interpretations of 100 q–series identities listed in Chu–Zhang and Slater’s compendium. Furthermore, by employing the same tool with attaching weight, we interpret four more q–series identities. Finally, in this thesis, we study the arithmetic properties of some q–series identities. We find several congruences for the coefficients of power of q that are in arithmetic progressions modulo powers of 2 and 3.en_US
dc.language.isoenen_US
dc.subjectq-seriesen_US
dc.subjectRogers-Ramanujan Identitiesen_US
dc.subjectcombanitorial interpretationsen_US
dc.subjectcongruencesen_US
dc.titleOn Combinatorics of q–Series and Overpartitionsen_US
dc.typeThesisen_US
dc.departmentMathematicsENG
Appears in Collections:Doctoral Theses@SOM

Files in This Item:
File Description SizeFormat 
Vasudha_Thesis.pdfThesis1.48 MBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.